MINIMUM DRAG SHAPE IN 2-DIMENSIONAL VISCOUS-FLOW

Cited 18 time in webofscience Cited 0 time in scopus
  • Hit : 354
  • Download : 0
The problem of finding the shape of a body with smallest drag in a flow governed by the two-dimensional steady Navier-Stokes equations is considered. The flow is expressed in terms of a streamfunction which satisfies a fourth-order partial differential equation with the biharmonic operator as principal part. Using the adjoint variable approach, both the first- and second-order necessary conditions for the shape with smallest drag are obtained. An algorithm for the calculation of the optimal shape is proposed in which the first variations of solutions of the direct and adjoint problems are incorporated. Numerical examples show that the algorithm can produce the optimal shape successfully.
Publisher
WILEY-BLACKWELL
Issue Date
1995-07
Language
English
Article Type
Article
Citation

INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN FLUIDS, v.21, no.2, pp.93 - 111

ISSN
0271-2091
DOI
10.1002/fld.1650210202
URI
http://hdl.handle.net/10203/88595
Appears in Collection
ME-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 18 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0